# SDR DXTA200701856

- Difficulty date: January 15, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 934 hours, 722 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 15500004
- Part serial: 1030
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 935 hours, 723 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO ASE RT LANDING GEAR WAS SLOW TO EXTEND BUT DID LOCK NORMALLY , DURING DEPARTURE RT GEAR WOULD NOT INDICATE RETRACTED. GREEN RT STAYED ILLUMINATED.  EXTENDED THE GEAR NORMALLY AND LANDED. (M2B) INSTALLED AND ADJUSTED NEW RT MAIN ACTUATOR DOWNLOCK SWITCH ON REPAIRED RT MAIN LANDING GEAR ACTUATOR IAW COMPONENT MM CH 32-32-14.  OPS CHECKED GOOD IAW MM CH 32-00-50.
